MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE NEURO EMBOLISM PACK (AN10H)196; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE NEURO EMBOLISM PACK (AN10H)196; GENERAL SURGERY TRAY (KIT)
Model Number SAN11AN104
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the blue operation room towels pwtb04-stm, lot#20180802-23-sh shows that the product was manufactured on 09th aug 2018.Based on the supplier¿s investigation, the device history record review did not indicate any exception that would have led to the reported incident.The supplier checked on the retained sample.The average linting data was 208/10 pieces and within limits (=0.38g/10 pieces).No sample was provided for evaluation at this time.The operation room towel is made of cotton, so lint is born and inevitable.The intended use of or towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined and no further action.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported that the operation room towels pwtb04-stm from the neuro embolism pack/san11an104 have lint and it is unsafe to use for the patient undergoing surgery.There was no report of injury.No patient demographics or clinical data was provided.

Brand Name
NEURO EMBOLISM PACK (AN10H)196
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8418327
Report Number1423537-2019-00285
Device Sequence Number1785007
Product Code LRO
UDI-Device Identifier10888439263695
UDI-Public10888439263695
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN11AN104
Device Catalogue NumberSAN11AN104
Device Lot Number123386
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;